Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Started taking levest. Had implantation same day. Why headaches and sickness? Side effects?

HI there, I started taking levest 150/30 the same day i had my implanion removed. That month i had no problems at all. Had my 7 day bleed but now on pill 4, every day i have had server headaches and really bad sickness and vomiting 5-6 hours after taking the pill. Do these sound like side effects from the pill and should i stop taking it? Laura, 25. 5 3 8 1/2 stone .
Asked On : Sun, 5 Aug 2012
Answers:  0 Views:  168 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor